# SDR AMCR2012051706

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N279DV
- Make and model: Cessna 525C
- Aircraft serial: 0052
- Aircraft time: 302 hours, 235 cycles
- System (JASC): 3242 · Brake
- Part: Brake Pads
- Part number: 90006028
- Condition: Debonded
- Location: Brake Assy
- Part time: 302 hours, 235 cycles
- Component: Brake Assy, Meggitt
- Component part number: 90006022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PAD ON BOTH LEFT AND RIGHT SIDE BRAKE ROTORS DEBONDING, WITH CHUNKS MISSING.
